# SDR AU000661

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 207
- Condition: Cracked
- Location: Fuselage Main Fr
- Component: Fuselage Main Fr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME 207 LEFT, CRACKED.  (X)
